After this ointment is used, it is particularly itchy. Is it normal for the affected part to turn red
Hello, in this case, if the symptoms of special itching appear after applying Flumetasone Ointment, it may be caused by allergic reaction. It is recommended not to use it again. You can use some other ointments, such as hydrocortisone butyrate ointment or desnide cream, which have certain effects
In this case, we should pay attention to apply less properly. Generally, in this case, the application of cream can improve the itching. If this phenomenon has something to do with the personal situation, we need to apply less to see whether it can be improved. If it does not improve, it should be stopped in time
If the compound Flumetasone cream is particularly itchy after use, it may be that there is a drug allergic reaction. The drug should be stopped immediately and other kinds of drugs should be used. If it is only slight itching, it may be an adverse reaction of the drug, which can be observed first.